@article{lmcs:2667,
    title      = {Lax orthogonal factorisations in monad-quantale-enriched categories},
    author     = {Maria Manuel Clementino and Ignacio Lopez Franco},
    url        = {https://lmcs.episciences.org/2667},
    doi        = {10.23638/LMCS-13(3:32)2017},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 13, Issue 3},
    eid        = 32,
    year       = {2017},
    month      = {Sep},
    keywords   = {Mathematics - Category Theory},
}